American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76S05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] S. B. Angenent and D. G. Aronson. Non-axial self-similar hole filling for the porous medium equation. J. Amer. Math. Soc. 14 (2001) 737-782. MR 1839916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Björn E. J. Dahlberg and Carlos E. Kenig. Nonnegative solutions of the initial-Dirichlet problem for generalized porous medium equations in cylinders . J. Amer. Math. Soc. 1 (1988) 401-412. MR 928264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1